Members Mark, Loratadine 10mg, 400 Tablets Compare To Claritin

-32% Members Mark, Loratadine 10mg, 400 Tablets Compare To Claritin
Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing, itchy, watery eyes, itching of the nose or throat. Temporarily relieves these symptoms due to the common cold: runny nose, sneezing.
  • Compare to Claritin Tablets active ingredient
  • 24-Hours Allergy Relief.
  • Indoor & Outdoor Allergies.
  • 400 Tablets - Great Value. Two 200 count bottles.
  • Non-Drowsy
  • Voted: 660
  • Brand: Members Mark
  • Product Code: B004RBJVMQ
  • Availability: In Stock
  • $44.80
  • $30.40

FREE SHIPPING FOR ALL

 

Absolutely Free Domestic Shipping

No Membership Required

 

Checking price and availability